• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
CFMBabs

Anyone Taking Losartan?

3 posts in this topic

I've been given a new pill -- one that I can crush. It's low dose Losartan, and I wondered if any of you guys have tried it?

 

I've taken just a couple of the tablets and so far I'm not sure whether or not thay work! The weather there had been quite warm recently, although I still remained cold! I had a few attacks of Raynauds yeasterday but I think they recovered quicker than usual!

Maybe it's my imagination -- the fact I'm hoping they work!

 

Perhaps you have had the same experience, I could put it down to the drug working. Your input would be greatly appreciated as alaways.

 

Best wishes

Barbara xxx

Share this post


Link to post
Share on other sites

Hi Barbara

 

I mentioned about Losartan to you on anither thread , but in case you didn't read it will repeat myself ( I do that a lot!). I have difficult to control vascular problems (accordiing to the rheumatologist - although he could have said that I was a difficult to control problem). In March I was started on Losartan in addition to the huge ose of nicardipine ( 120mgs a day ) and 8 weekly Iloprost infusions. An effect was noticeable very quickly. I cut down an dthen stopped the Nicardipine just to see what it was like without them and was no different so am sure that the Losartan is more effectiv ethan anything else I've tried. Plus a big bonus is that I haven't had side effects. I assume thathere must be some research recently published re Losartan and raynauds that our rheumatologists have read!

Lizzie

Share this post


Link to post
Share on other sites

I think I wrote my post at the same time Lizzie. I did read your reply on Tangelo's thread!

I also think you may be right about the doctor's all reading the same drug papers as my doctor seemed to be adamant that I try Losartan.

 

So far I haven't had any probs with the drug but I'm not sure it's working -- my fingers and feet are quite dead as I write this. I'm only on a low dose (25mg) perhaps when I go back to see her she may increase the dosage?

 

Thanks for your response, at least I know I'mnot on my own.

 

Best wishes

Barbara xxx

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now